Sinutab

sinutab

What is Sinutab used for?

What is Sinutab? Sinutab is a medicine you can buy from pharmacies to relieve symptoms of cold, flu and nasal congestion. Sinutab tablets contain paracetamol (500mg) and pseudoephedrine hydrochloride (30mg).

What are the active ingredients in Sinutab?

Non-drowsy Sinutab tablets contain two active ingredients, paracetamol (500mg) and pseudoephedrine hydrochloride (30mg).

Does Sinutab make you drowsy?

Sinutab is formulated to relieve pain and, at the same time, to clear the congestion in the sinuses that cause the pain. Sinutab also provides relief from the congestive symptoms and pain of fever associated with the common cold, influenza, hayfever and sinusitis. Causes no drowsiness. Suitable for.

What is the difference between Sinutab and Sudafed?

Sinutab and Sudafed both contain the active ingredient Paracetamol (Sinutab contains 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet while Sudafed contains Pseudoephedrine hydrochloride 60 mg per tablet) and this provides quick relief from pain and fever symptoms.

What are the uses of Sinutab non drying?

Sinutab Non Drying is a combination medicine used to treat stuffy nose and sinus congestion, and to reduce chest congestion caused by the common cold or flu. Sinutab Non Drying may also be used for purposes not listed in this medication guide.

What is Sinutab made of?

Currently, Sinutab is packaged as white, round, biconvex, uncoated tablets, with each tablet containing 30 mg of pseudoephedrine hydrochloride (PSE), 500 mg of paracetamol (acetaminophen), and 2 mg of chlorpheniramine maleate (CPM) as the active ingredients. Why Was Sinutab Off The Market?

What is Sinutab Nasal Spray used for?

Sinutab also comes as a nasal spray that unblocks the nose, relieving the pressure and clearing your head cold. Sinutab Nasal Spray contains Xylometazoline Hydrochloride 1 mg per ml (0,1% w/v). How is Sinutab tablet used? Use Sinutab tablets exactly as directed on the label, or as prescribed by your doctor.

What age is Sinutab tablets suitable for?

Sinutab tablets are only suitable for children over 12 years old. What is Sinutab used for? To relieve a blocked nose and sinuses, fever and aches and pains such as headache, sore throat or sinus pain associated with conditions such as colds, flu, inflammation of the sinuses (sinusitis) or allergies like hayfever.

What are the possible side effects of Sinutab?

Just because a side effect is stated here doesnt mean that all people taking Sinutab will experience that or any side effect. Feeling sick or vomiting. Headache. Increased heart rate. Increased blood pressure. Dry mouth. Anxiety. Difficulty passing urine. Skin rash. Restlessness. Difficulty sleeping.

Is it safe to drink alcohol with Sinutab?

The hazards of paracetamol overdose are greater in persistent heavy drinkers and in people with alcoholic liver disease. ▪️ Drinking alcohol with Sinutab is best avoided because the combination of alcohol and paracetamol could increase the risk of side effects on your liver.

How does Sinutab work?

How Does it Work? Sinutab is an over the counter medicine that contains two active ingredients - paracetamol, which reduces the pain of sinus congestion, and a decongestant known as pseudoephedrine to gradually prevent further allergy and sinus symptoms.

Can you take more than one Sinutab?

Do not take more than four tablets in 24 hours. ▪️ Sinutab tablets should be swallowed with a drink of water. They can be taken either with or without food. ▪️ Dont use this medicine for longer than seven days without getting medical advice from your doctor or pharmacist.

If you are suffering with cold and flu symptoms, allergies or sinus related pain and congestion, Sinutab and Sudafed are both effective treatments. Sinutab and Sudafed are both used to treat congestion and provide relief from headaches and aches and pains but which is better for you? How do they work?

What is Sudafed used for in the nose?

Postagens relacionadas: